Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Had unprotected sex during safe periods, took morning after pill. Bleeding 4 days later. Implantation or side effect ?

Hey i had my regular period from 29th jan to 3rd feb n had unprotected sex on 3rd nyt n 4th morning I know according to the cycle these are safe days but to b sure i tool the morning after pill on 4 th dat is within 24 hours of sex.. But now 4 days later i. e. 8th feb im bleeding Is it the side effect of the pill or sum STD or implantation bleeding.. Plzz help
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello ma'am and welcome.

Bleeding seen 4-5 days after taking the morning after-pill is a common side effecr. This side effect will subside and you should get your normal period at the usual time next month. If there is a delay and you always have a regular period, then conduct a pregnancy test or report to a doctor.

Hope this helps.

Best wishes.
Answered: Sat, 23 Nov 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor